Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 100, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 26, 2016, 3:14 PM CDT for Leavenworth County, Wyandotte County, Kansas; Platte County, Missouri. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 3:14 PM CDT (20:14 UTC)
- Expired
- May 26, 2016, 3:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Leavenworth County, KS, Wyandotte County, KS, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 88 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 3:44 PM CDT | TSTM WND GST 0 | Lansing, KS | EM REPORTED 60MPH WIND GUST. |
| May 26, 3:44 PM CDT | TSTM WND GST 60 | Lansing, KS | EM REPORTED 60MPH WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:09 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted.
170
WUUS53 KEAX 262014
SVREAX
KSC103-209-MOC165-262045-
/O.NEW.KEAX.SV.W.0100.160526T2014Z-160526T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEAVENWORTH COUNTY IN NORTHEASTERN KANSAS...
NORTHWESTERN WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
CENTRAL PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 345 PM CDT
* AT 313 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSKALOOSA...
MOVING NORTHEAST AT 40 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...LANSING...BONNER SPRINGS...TONGANOXIE...BASEHOR...
WESTON...KANSAS CITY...EASTON...FAIRMOUNT...FORT LEAVENWORTH...
JARBALO...LOWEMONT AND STILLINGS.
THIS INCLUDES KANSAS TURNPIKE BETWEEN MILE MARKERS 214 AND 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
KANSAS...AND WEST CENTRAL MISSOURI.
LAT...LON 3942 9518 3942 9498 3943 9498 3944 9488
3905 9490 3906 9518
TIME...MOT...LOC 2013Z 237DEG 36KT 3926 9529
HAIL...2.00IN
WIND...70MPH
$$
MURRAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:39 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 26, 12:39 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 1239 PM CDT THU MAY 26 2016 .Discussion... Issued at 349 AM CDT THU MAY 26 2016 Tricky forecast over the next 36-48 hours as a shortwave trough ejects out of the desert Southwest and pushes surface low pressure from the lee side of the Rockies out into western KS. The primary focus for convective initiation later today, at least from a synoptic perspective, will be the dryline stretching from west central KS through the TX panhandle, and the warm front extending northeastward from southwest KS through the central Plains. However, there are many caveats to this synoptic perspective as overnight convection sets up several possible outflow boundaries in and around the CWA, and any additional convection that develops and moves into the region early this morning could also have an impact on today's storms. High-resolution models are definitely struggling to resolve the severe potential, with the HRRR developing a cell on the edge of the LLJ near sunrise in south central NE, expanding the storm with time, and using its outflow to effectively push the warm front into our CWA from its forecast afternoon position in southeast NE through central IA, which then serves as a focus for what can only be described as convective explosion by mid-afternoon. While that scenario seems a bit unlikely, the warm front is currently fairly far south across central KS, and if it does not lift north with time as is currently forecast, that could result in another scenario with a result similar to the HRRR forecast. What is known is that plentiful CAPE and adequate deep-layer shear will be available this afternoon, setting the stage for severe potential whenever storms do develop or arrive in the CWA. Based on the large-scale perspective the highest chances for strong to severe storms should be late this evening into the night, but with that much instability and a possibility of some convergence from lingering outflow boundaries, and an unknown progression of the synoptic warm front, a few storms are at least possible from late morning onward. Friday's severe potential will be highly dependent on how much convection is ongoing Friday morning, and whether or not any clearing occurs during the afternoon. Shear is actually its highest over our CWA on Friday evening as the upper trough shifts eastward, however instability may be more limited and showers and storms may be ongoing through much of the day with strong upper-level support for convection melding into the period when isentropic lift/LLJ support tends to diurnally wane; thus, it may not be possible to develop robust updrafts later in the day. Storms are still expected to develop out to our west along the dryline where instability will be higher, so if we can clear out long enough to build a bit more supportive lapse rates, these storms could still be strong to severe when/if they arrive in the CWA later Friday evening or Friday night. Storm chances decrease for the weekend, and while PoPs are non-zero due to available moisture, continued southerly flow, and at least some instability, the overall forcing will decrease late Friday night and especially Saturday and Sunday as the upper trough departs and the dryline retreats back to the west, becoming more diffuse and likely not sparking daily strong/severe convection is it has been over the last several days. High temperatures will gradually warm from the upper 70s on Friday to the mid 80s by Sunday, and lows will continue at above normal readings in the mid to upper 60s. A return to the active pattern then begins Monday night as another trough digs into the western CONUS, and should continue through the end of the forecast period until the trough ejects out. && .Aviation...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1239 PM CDT THU MAY 26 2016 Thunderstorms will affect the terminals thru most of the first 12 hours of the TAF pd. There may be a brief window btn 18Z-20Z where storms will shift north and east of the TAF site however expect storms to build back into the terminals around 20Z with a window of strong storms possible btn 22Z-02Z when mod-hvy tsra will be possible reducing vsbys to 1SM-3SM and produce wind gusts in excess of 35kts. Thunderstorms may linger into the overnight before pushing east of the terminals durg the morning hours. However...models are consistentwith Low MVFR/IFR cigs building into the terminals tomorrow morning. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Laflin Aviation...73
Hazardous weather outlook, May 26, 1:44 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 144 PM CDT THU MAY 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271845- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 144 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORM THREAT CONTINUES INTO THIS AFTERNOON. PRIMARY HAZARDS WILL BE LARGE HAIL, DAMAGING WINDS, AND HEAVY RAINFALL. A TORNADIC THREAT CANNOT BE ENTIRELY RULED OUT. FLOODING WILL BECOME INCREASINGLY CONCERNING AS THE NIGHT CONTINUES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR SEVERE WEATHER THAT EVENING WILL BE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, May 26, 2:21 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
221 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL 5 S GLADSTONE 39.13N 94.57W
05/26/2016 E1.75 INCH CLAY MO PUBLIC
GOLFBALL SIZE HAIL REPORTED NEAR I-29/I-35 AND LEVEE RD
IN NORTH KANSAS CITY
&&
LGLocal storm report, May 26, 2:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
223 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL SIBLEY 39.18N 94.19W
05/26/2016 E2.75 INCH JACKSON MO BROADCAST MEDIA
BROADCAST MEDIA RELAYED REPORT OF BASEBALL SIZE HAIL IN
SIBLEY. VIA TWITTER.
&&
LGLocal storm report, May 26, 2:37 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
237 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG SIBLEY 39.18N 94.19W
05/26/2016 JACKSON MO LAW ENFORCEMENT
TREES AND POWER LINES REPORTED DOWN IN SIBLEY BY JACKSON
COUNTY SHERIFFS OFFICE
&&
LGLocal storm report, May 26, 2:38 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
238 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL SIBLEY 39.18N 94.19W
05/26/2016 E3.00 INCH JACKSON MO LAW ENFORCEMENT
UP TO 3 INCH HAIL REPORTED BY JACKSON COUNTY SHERIFFS
OFFICE
&&
LGLocal storm report, May 26, 2:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
242 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG SIBLEY 39.18N 94.19W
05/26/2016 JACKSON MO LAW ENFORCEMENT
2 TO 4 INCH DIAMETER TREE LIMBS AND POWER LINES REPORTED
DOWN IN SIBLEY BY JACKSON COUNTY SHERIFFS OFFICE
&&
LGSpecial weather statement, May 26, 3:13 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
313 PM CDT THU MAY 26 2016
MOZ043-053-054-262045-
HENRY MO-BATES MO-CASS MO-
313 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS...NORTHEASTERN
BATES AND NORTHWESTERN HENRY COUNTIES UNTIL 345 PM CDT...
AT 313 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CREIGHTON...OR 7 MILES SOUTH OF GARDEN CITY...MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...URICH...CREIGHTON...BLAIRSTOWN AND BALLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PLEASANT HILL.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MISSOURI.
LAT...LON 3844 9432 3858 9420 3859 9412 3857 9411
3856 9389 3834 9412
TIME...MOT...LOC 2013Z 212DEG 14KT 3846 9417
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 45 min |
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 48 min |
| May 26, 12:47 AM CDT | Special Weather Statement | EAX | Wyandotte | 13 min |
| May 26, 2:30 AM CDT | Special Weather Statement | EAX | Atchison | 45 min |
| May 26, 3:59 AM CDT | Special Weather Statement | EAX | Johnson, Wyandotte | 46 min |
| May 26, 8:35 AM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 25 min |
| May 26, 9:30 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 30 min |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Doniphan | 6 days |
| May 26, 10:10 AM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 35 min |
| May 26, 10:12 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 61 hr |
| May 26, 10:12 AM CDT | River Flood Warning | EAX | Leavenworth | 3 days |
| May 26, 10:15 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth | 45 min |
| May 26, 10:24 AM CDT | River Flood Warning | EAX | Miami | 5 days |
| May 26, 10:24 AM CDT | River Flood Warning | EAX | Linn | 6 days |
| May 26, 10:26 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 38 min |
| May 26, 10:57 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 48 min |
| May 26, 11:19 AM CDT | Areal Flood Advisory | EAX | Atchison, Leavenworth | 3 hr |
| May 26, 11:41 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 49 min |
| May 26, 12:13 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 27 min |
| May 26, 12:26 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 49 min |
| May 26, 1:05 PM CDT | Flash Flood Watch | EAX | Atchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more | 38 hr |
| May 26, 1:11 PM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 49 min |
| May 26, 2:25 PM CDT | Flash Flood Warning | EAX | Atchison, Doniphan, Leavenworth | 3 hr |
| May 26, 2:27 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth | 33 min |
| May 26, 3:32 PM CDT | Tornado Warning | EAX | Leavenworth, Wyandotte | 28 min |
| May 26, 3:47 PM CDT | Flash Flood Warning | EAX | Doniphan, Leavenworth, Wyandotte | 6 hr |
| May 26, 4:00 PM CDT | Tornado Warning | EAX | Leavenworth, Wyandotte | 30 min |
| May 26, 4:14 PM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| May 26, 4:47 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 28 min |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth, Wyandotte | 34 min |
| May 26, 4:59 PM CDT | Flash Flood Warning | EAX | Atchison, Doniphan, Leavenworth | 5 hr |
| May 26, 5:02 PM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Wyandotte | 6 hr |
| May 26, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 38 min |
| May 26, 5:28 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 32 min |
| May 26, 5:43 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 32 min |
| May 25, 11:10 PM CDT | Special Weather Statement | EAX | Nodaway | 35 min |
| May 25, 11:32 PM CDT | Special Weather Statement | EAX | Atchison | 43 min |
| May 25, 11:49 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 26 min |
| May 26, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 47 min |
| May 26, 1:11 AM CDT | Special Weather Statement | EAX | Clay, Jackson | 34 min |
| May 26, 1:52 AM CDT | Special Weather Statement | EAX | Adair | 38 min |
| May 26, 3:18 AM CDT | Special Weather Statement | EAX | Platte | 42 min |
| May 26, 8:59 AM CDT | Special Weather Statement | EAX | Platte | 31 min |
| May 26, 9:47 AM CDT | Special Weather Statement | EAX | Ray | 43 min |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 7 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 13 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 15 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 15 days |
| May 26, 10:08 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 15 min |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:41 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 49 min |
| May 26, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 42 min |
| May 26, 11:24 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 23 min |
| May 26, 12:00 PM CDT | Special Weather Statement | EAX | Lafayette | 45 min |
| May 26, 12:15 PM CDT | Areal Flood Advisory | EAX | Lafayette, Saline | 3 hr |
| May 26, 12:19 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 41 min |
| May 26, 12:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| May 26, 12:50 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 40 min |
| May 26, 1:09 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 10 min |
| May 26, 1:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 19 min |
| May 26, 1:30 PM CDT | Special Weather Statement | EAX | Saline | 45 min |
| May 26, 1:37 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Saline | 38 min |
| May 26, 1:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 34 min |
| May 26, 1:41 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Saline | 2 hr |
| May 26, 1:42 PM CDT | Special Weather Statement | EAX | Nodaway | 48 min |
| May 26, 1:48 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway, Worth | 30 min |
| May 26, 2:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 39 min |
| May 26, 2:18 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 20 min |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 68 hr |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 26, 2:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more | 49 min |
| May 26, 3:13 PM CDT | Special Weather Statement | EAX | Henry | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.